RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 4, Pages 149–151 (Mi mz2426)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On basis properties of eigenfunctions of one model problem with indefinite weight

A. A. Zyablov

M. V. Lomonosov Moscow State University

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:4, 1079–1080

Bibliographic databases:

UDC: ??
Received: 02.04.1993

Citation: A. A. Zyablov, “On basis properties of eigenfunctions of one model problem with indefinite weight”, Mat. Zametki, 54:4 (1993), 149–151; Math. Notes, 54:4 (1993), 1079–1080

Citation in format AMSBIB
\Bibitem{Zya93}
\by A.~A.~Zyablov
\paper On basis properties of eigenfunctions of one model problem with indefinite weight
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 4
\pages 149--151
\mathnet{http://mi.mathnet.ru/mz2426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1256613}
\zmath{https://zbmath.org/?q=an:0811.34066}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 4
\pages 1079--1080
\crossref{https://doi.org/10.1007/BF01210427}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800027}


Linking options:
  • http://mi.mathnet.ru/eng/mz2426
  • http://mi.mathnet.ru/eng/mz/v54/i4/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Parfenov, “On an embedding criterion for interpolation spaces and application to indefinite spectral problems”, Siberian Math. J., 44:4 (2003), 638–644  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:54
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020